MathSciNet Relay Station
MathSciNet bibliographic data
MR2869133 14F18 (13F20 32S45)
McNeal, Jeffery D.; Zeytuncu, Yunus E. Multiplier ideals and integral closure of monomial ideals: an analytic approach. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1483–1493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement